JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
A key exchange protocol based on Diophantine equations and S-integers
Attila BérczesLajos HajduNoriko Hirata-KohnoTünde KovácsAttila Pethő
Author information
JOURNALS FREE ACCESS

2014 Volume 6 Pages 85-88

Details
Abstract

The aim of this article is to present a cryptosystem with a new key exchange protocol based on Diophantine equations of polynomial type. Our protocol is inspired by that of H. Yosh whose security comes from a translation of Diophantine equations. We suggest here a key exchange protocol relying on the hardness of solving Diophantine equations in the ring of $S$-integers.

Information related to the author
© 2014, The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top